MAUDE Adverse Event Report: Cochlear Ltd Nucleus CI624 Cochlear Implant with Slim 20 Electrode; Nucleus 24 Cochlear Implant System

Cochlear Ltd Nucleus CI624 Cochlear Implant with Slim 20 Electrode; Nucleus 24 Cochlear Implant System
Model Number CI624
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced pain/non auditory sensations with the device.Subsequently, the device was explanted on (b)(6) 2026, and the patient was reimplanted with another cochlear device during the same surgery.

Brand Name
Nucleus CI624 Cochlear Implant with Slim 20 Electrode
Common Device Name
Nucleus 24 Cochlear Implant System
Manufacturer (Section D)
Cochlear Ltd
1 university avenue
macquarie university, nsw 2109
AS  2109
MDR Report Key50878480
Report Number6000034-2026-03357
Device Sequence Number9380533
Product Code MCM
UDI-Device Identifier09321502046329
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Type of Report Initial
Report Date (Section B) 09/24/2026
Report Date (Section F) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/29/2022
Device Model NumberCI624
Device Catalogue NumberP1431676
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/20/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/31/2026
Event Location Hospital
Date Report to Manufacturer08/31/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/24/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Date Report Sent to FDA09/24/2026